# SDR SWAA2022040488931

- Difficulty date: March 29, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 69,893 hours, 41,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EXTERNAL EMERGENCY LIGHT EXTINGUISHED. / [01] RELAMPED AFT SERVICE DOOR EXTERNAL EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
